Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Asymptotics for a class of arithmetic functions

Tom 170 / 2015

Wenguang Zhai Acta Arithmetica 170 (2015), 135-160 MSC: Primary 11N37. DOI: 10.4064/aa170-2-3

Streszczenie

We study the asymptotic behaviour of the summatory function of a class of arithmetic functions. These functions are generalizations of the well-known general $4$-dimensional divisor function $d_4(n)$. We show that the corresponding error estimate is the best one can obtain by the present methods of analytic number theory.

Autorzy

  • Wenguang ZhaiDepartment of Mathematics
    China University of Mining and Technology
    Beijing, 100083, China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek